# SDR HEEA087028

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 4,494 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Condition: Leaking
- Location: Support
- Component: Support
- Component part number: 406040500119
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEAL LEAKING. TO BE SENT TO MFG FOR CREDIT.
